Title of article
Fixed point theorems in ordered cone metric spaces
Author/Authors
Yang ، Young-Oh - Jeju National University , Choi ، Hong Joon - Jeju National University
Pages
9
From page
4571
To page
4579
Abstract
In this paper, we prove a new fixed point theorem of a nondecreasing and continuous mapping satisfying some type contractive condition in a partially ordered cone metric space by using c−distance. Also, we give a fixed point theorem without the assumption of continuity in a partially ordered cone metric space with normal cone.
Keywords
Cone metric space , normal cone , c−distance , common fixed point
Journal title
Journal of Nonlinear Science and Applications
Serial Year
2016
Journal title
Journal of Nonlinear Science and Applications
Record number
2476091
Link To Document